# SDR USAASB95018

- Difficulty date: November 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N371US
- Make and model: Boeing 737-3B7
- Aircraft serial: 22950
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Condition: Leaking
- Location: L1 Door
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

BDL - FLT NR 2351 - FLIGHT WAS UNABLE TO PRESSURIZE AFTER TAKEOFF.  RETURNED TO BDL AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPAIRED L1 DOOR SEAL AND TIGHTENED BOLT IN UPPER CAM ASSEMBLY.  PRESSURIZATION AND DOOR SEAL CHECKED NORMAL.  (M)
